MathSciNet Relay Station
MathSciNet bibliographic data
MR702283 (84h:43029) 43A85 (43A50)
Yang, Jin Gen A proof of a formula in Fourier analysis on the sphere. Proc. Amer. Math. Soc. 88 (1983), no. 4, 602–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement